# SDR IPXA09555682

- Difficulty date: April 7, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGITUDINAL STIFFENER BELOW PANEL 445AL FWD EDGE IS CHAFING VERTICAL STIFFENER AND ONE FASTENER.  STIFFENER WAS REPLACED PER ATS ENGINEERING REPAIR 09-2329 DATED 24APR09.
